# SDR ASAA0671051

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 26,405 hours, 11,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 727-727d
- Component part number: 453A261034
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL NR 1 CORRODED REPAIRED IAW SRM 51 40 05 AND 53 60 53.
